# SDR 2002UALA01026

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 41,831 hours, 22,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD WEB CRACKED AT STATION 616 LEFT STRINGER 17 LEFT LBL 45.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED FILLERS, SHIMS AND ANGLE REPAIR.
